# SDR YENA2007074

- Difficulty date: August 16, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 2384
- Aircraft time: 10,937 hours, 2,384 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 215TS07Y00
- Part serial: 4162
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 7,182 hours, 2,555 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 705, JFK-LGB, ON CLIMB, LANDING GEAR HANDLE WOULD NOT COME UP AFTER TAKEOFF.  REMOVED AND REPLACED LANDING GEAR CONTROL LEVER PER AMM 32-31-11-04.  OPS CHECK OK.  PERFORMED GEAR SWING PER AMM 32-30-00-02.  NO DEFECTS NOTED.  A/C OK FOR SERVICE.
